# SDR DALA2025040402593

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0891496) WEAR MARKS IN RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT INBD SIDE BETWEEN RIB 17 AND RIB 18. REMOVED WEAR MARKS IN RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT INBD SIDE BETWEEN RIB 17 AND RIB 18. IAW B737 51-10-02, EVALUATED WEAR MARKS IN RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT INBD SIDE BETWEEN RIB 17 AND RIB 18. MATERIAL REMOVED .004" MAX ALLOWABLE .050" FOUND TO BE WITHIN LIMITS IAW B737 57-20-01-2R-1- ASSET#SA000000003545.TREATED AND PRIMED AREA IAW B737 SRM 51-20-01.
